# SDR CM2R747K

- Difficulty date: May 1, 2007
- Submitted: May 2, 2007
- Operation: General aviation
- Aircraft: N397R
- Make and model: Cessna 340A
- Aircraft serial: 0009
- Aircraft time: 6,383 hours
- Engine: Allsn 250C28B
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 53608014
- Condition: Broken
- Location: Elevator
- Part time: 6,383 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BEARING AND BOLT FAILED IN THE ELEVATOR BELLCRANK P/N 5360801-4.  CENTER BEARING THAT SUPPORTS THIS BELLCRANK FAILED.  BEARING IS P/N MS27640-4.   BOLT P/N AN4-14 WAS SEVERELY WORN AND BROKEN IN TWO.  IF EITHER END OF THE BOLT SLIPPED OUT OF THIS BELLCRANK, THE A/C WOULD HAVE LOST PRIMARY ELEVATOR CONTROL.  THE ELEVATOR TRIM SYSTEM WOULD STILL FUNCTION.
